# SDR GAIA04083AOP

- Difficulty date: June 23, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

SHUTDOWN NR 3 DUE TO HIGH OIL PRESSURE AND RISING OIL TEMP.  OIL PRESSURE WAS 53 PSI, OIL TEMP WAS 130 UNTIL POWER REDUCED, THEN OIL TEMP SPIKED OFF SCALE.  DUMPED 20,000 POUNDS FUEL.  OIL TEMP GAUGE REMAINED OFF SCALE.  (AN EMERGENCY WAS DECLARED AND THE CREW RETURNED, WHERE AN UNEVENTFUL LANDING WAS MADE).  REMOVED AND REPLACED NR 3 ENGINE IAW WC BH719401.  OPERATION CHECK AND LEAK CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
